Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Pinwheels and nullhomologous surgery on $4$–manifolds with $b^+=1$

Ronald Fintushel and Ronald J Stern

Algebraic & Geometric Topology 11 (2011) 1649–1699
Bibliography
1 A Akhmedov, R n Baykur, B D Park, Constructing infinitely many smooth structures on small $4$–manifolds, J. Topol. 1 (2008) 409 MR2399137
2 A Akhmedov, B D Park, Exotic smooth structures on small $4$–manifolds, Invent. Math. 173 (2008) 209 MR2403396
3 A Akhmedov, B D Park, Exotic smooth structures on small $4$–manifolds with odd signatures, Invent. Math. 181 (2010) 577 MR2660453
4 D Auroux, S K Donaldson, L Katzarkov, Luttinger surgery along Lagrangian tori and non-isotopy for singular symplectic plane curves, Math. Ann. 326 (2003) 185 MR1981618
5 S Baldridge, P Kirk, A symplectic manifold homeomorphic but not diffeomorphic to $\mathbb C\mathbb P^2\#3\overline\mathbb{C\mathbb P}{}^2$, Geom. Topol. 12 (2008) 919 MR2403801
6 R Fintushel, B D Park, R J Stern, Reverse engineering small $4$–manifolds, Algebr. Geom. Topol. 7 (2007) 2103 MR2366188
7 R Fintushel, R J Stern, Rational blowdowns of smooth $4$–manifolds, J. Differential Geom. 46 (1997) 181 MR1484044
8 R Fintushel, R J Stern, Knots, links, and $4$–manifolds, Invent. Math. 134 (1998) 363 MR1650308
9 R Fintushel, R J Stern, Double node neighborhoods and families of simply connected $4$–manifolds with $b^+=1$, J. Amer. Math. Soc. 19 (2006) 171 MR2169045
10 R Fintushel, R J Stern, Surgery on nullhomologous tori and simply connected $4$–manifolds with $b^+=1$, J. Topol. 1 (2008) 1 MR2365649
11 D McDuff, M Symington, Associativity properties of the symplectic sum, Math. Res. Lett. 3 (1996) 591 MR1418574
12 J W Morgan, T S Mrowka, Z Szabó, Product formulas along $T^3$ for Seiberg–Witten invariants, Math. Res. Lett. 4 (1997) 915 MR1492130
13 P Orlik, F Raymond, Actions of the torus on $4$–manifolds. I, Trans. Amer. Math. Soc. 152 (1970) 531 MR0268911
14 M Symington, A new symplectic surgery: the $3$–fold sum, from: "Symplectic, contact and low-dimensional topology (Athens, GA, 1996)", Topology Appl. 88 (1998) 27 MR1634562
15 C H Taubes, More constraints on symplectic forms from Seiberg–Witten invariants, Math. Res. Lett. 2 (1995) 9 MR1312973